# SDR VNAA202203029992

- Difficulty date: March 2, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N548NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15318
- Aircraft time: 17,155 hours, 15,608 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Part number: CR3224
- Condition: Abnormal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE TO RH BELLY FUSELAGE FASTENER AT FS265 BETWEEN STGR24 AND STRGR23. REPAIRED IAW EA 22-C9-53-0237 AND REPLACEMENT OF FASTENER.
